# SDR JR2R2013071800120

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,076 hours, 35,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PITTING NOTED AT RT WING LOWER PLANK ACCESS HOLE AT WS137.63 (640FB).  BLENDED FITTING ON RT WING PLANK ACCESS HOLE ON PANEL IAW R/O CRJ-057-4019.
